MathSciNet Relay Station
MathSciNet bibliographic data
MR747787 (85k:73045) 73F20
Koeller, R. C. Applications of fractional calculus to the theory of viscoelasticity. Trans. ASME J. Appl. Mech. 51 (1984), no. 2, 299–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement